Need to get off of antipsychotics - Page 2 - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 03-23-2019, 01:12 AM #11
still_crazy still_crazy is offline
Grand Poohbah
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,608
still_crazy still_crazy is offline
Grand Poohbah
still_crazy has no updates.
 
Member Since: Oct 2016
Location: United States of America
Posts: 1,608

2 yr Member
3,020 hugs
given
Default Re: Need to get off of antipsychotics

gabapentin, lyrica, benzodiazepines. not ideal, but...beats the neuroleptics. up on sedatives = lower on neuroleptic, for me. :-)
still_crazy is offline   Reply With QuoteReply With Quote

advertisement
Old 03-23-2019, 05:01 PM #12
Blueberrybook's Avatar
Blueberrybook Blueberrybook is offline
Magnate
 
Member Since: Oct 2017
Location: La Porte, TX
Posts: 2,736
Blueberrybook Blueberrybook is offline
Magnate
Blueberrybook's Avatar
Blueberrybook has no updates.
 
Member Since: Oct 2017
Location: La Porte, TX
Posts: 2,736 (SuperPoster!)

1 yr Member
76 hugs
given
Default Re: Need to get off of antipsychotics

Remeron is bad for weight gain, even in a low dose, my experience at least.

Iím on Seroquel (regular release), no issues with weight gain though others have it. Tried timed release Seroquel, made me very groggy, could have increased appetite, not sure, not on it long.

I am like many with bipolar, on an antidepressant (Wellbutrin), mood stabilizer (Lamictal), atypical AP (Seroquel).

I have other meds for anxiety and panic disorder and sleep.

Had to see a new pdoc around a year ago, he gave me the ADHD diagnosis, I could have it, it could just be all these stupid meds. I guess I kept zoning out and not paying attention to him during appts. At any rate, I can focus to read now, watch a TV show, etc.

There really is no perfect or magic med cocktail out there. Everyone is different. If weight concerns you, Remeron might be partly to blame.
__________________
Bipolar 1 mixed features, PTSD, anorexia, panic disorder, ADHD

Bupropion XL 150 mg, Seroquel 400 mg, Lamictal 400 mg, Clonazepam 1 mg 4/day, Clonidine 0.3 mg, Propanolol 10 mg 3/day, Buspar 30 mg 2/day, Adderall 40 mg, Trazodone 25 mg, Protonix 20 mg (ulcer) , Gabapentin 600 mg (fibro), Tizandine 4 mg 4/day (fibro)

I shall be telling this with a sigh
Somewhere ages and ages hence:
two roads diverged in a wood, and I -
I took the one less traveled by,
And that has made all the difference.
--Robert Frost
Blueberrybook is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 03-24-2019, 09:20 PM #13
kstella95 kstella95 is offline
Member
 
Member Since: Mar 2019
Posts: 30
kstella95 kstella95 is offline
Member
kstella95 has no updates.
 
Member Since: Mar 2019
Posts: 30

Default Re: Need to get off of antipsychotics

Quote:
Originally Posted by Blue_Bird View Post



I've heard good things about Lamictal


I know someone whose on Lamictal and itís helped them quiet a bit. Not sure exactly to what extent; but, what I would suggest is just talking to your doctor about your concerns and see what they suggest. They are the only ones other than you, who would know what would work for you.
kstella95 is offline   Reply With QuoteReply With Quote
Old 04-05-2019, 09:09 AM #14
franniebeans franniebeans is offline
New Member
 
Member Since: Apr 2019
Location: Australia
Posts: 4
franniebeans franniebeans is offline
New Member
franniebeans has no updates.
 
Member Since: Apr 2019
Location: Australia
Posts: 4

Default Re: Need to get off of antipsychotics

The only thing that will help the racing thoughts is lithium. It just slows your brain down and makes it more normal.
I havenít gained any Weight on it but it does make you thirsty :/ and yeah the shakes are small. Iíve been on it for two years and I feel great Need to get off of antipsychotics
franniebeans is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 02:17 PM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.